Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 52, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 9, 2010, 4:17 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2010, 4:17 AM EDT (08:17 UTC)
- Expired
- Jul 9, 2010, 3:25 PM EDT
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
073 WHUS71 KPHI 090817 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 417 AM EDT FRI JUL 9 2010 ANZ452>455-092000- /O.NEW.KPHI.SC.Y.0052.100709T0817Z-100710T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 417 AM EDT FRI JUL 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. AN EASTERLY ONSHORE FLOW, BETWEEN HIGH PRESSURE EAST OF NEW ENGLAND AND LOW PRESSURE ALONG THE NORTH CAROLINA COAST, WILL PRODUCE ROUGH SEAS TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
2 follow-up statements
477 WHUS71 KPHI 090858 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 458 AM EDT FRI JUL 9 2010 ANZ450-451-092100- /O.EXA.KPHI.SC.Y.0052.000000T0000Z-100710T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 458 AM EDT FRI JUL 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. AN EASTERLY ONSHORE FLOW...BETWEEN HIGH PRESSURE EAST OF NEW ENGLAND AND LOW PRESSURE ALONG THE NORTH CAROLINA COAST... WILL PRODUCE ROUGH SEAS TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-092100- /O.CON.KPHI.SC.Y.0052.000000T0000Z-100710T0400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 458 AM EDT FRI JUL 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. AN EASTERLY ONSHORE FLOW... BETWEEN HIGH PRESSURE EAST OF NEW ENGLAND AND LOW PRESSURE ALONG THE NORTH CAROLINA COAST... WILL PRODUCE ROUGH SEAS TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
840 WHUS71 KPHI 091925 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EDT FRI JUL 9 2010 ANZ450>455-092030- /O.CAN.KPHI.SC.Y.0052.000000T0000Z-100710T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 PM EDT FRI JUL 9 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... SEAS WILL CONTINUE TO SUBSIDE GRADUALLY. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 9, 3:56 AM EDT, 21 minutes earlier.
Area forecast discussion, Jul 9, 3:56 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 AM EDT FRI JUL 9 2010 .SYNOPSIS... A LOW PRESSURE SYSTEM JUST OFF THE NORTH CAROLINA COAST WILL DRIFT SLOWLY TO THE NORTHEAST THROUGH SATURDAY MERGING WITH AN APPROACHING COLD FRONT. THE SAID COLD FRONT IS OVER THE GREAT LAKES AND WILL MOVE SOUTHEAST THROUGH THE AREA PROBABLY DURING SATURDAY EVENING. A HIGH PRESSURE SYSTEM WILL BUILD INTO THE NORTHEAST ON SUNDAY AND MONDAY BEFORE SLIDING OFFSHORE. A WEAKENING COLD FRONT SHOULD MOVE THROUGH THE REGION ON WEDNESDAY. A HIGH PRESSURE SYSTEM WILL THEN BUILD IN FROM THE GREAT LAKES ON THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE GFS INITIALIZATION WAS BETTER THAN THE WRF-NMM OFF THE 00Z SOUNDINGS. IT WILL BE USED SLIGHTLY MORE THAN THE WRF-NMM FOR TODAY, BUT AFTER TODAY, THE FEEDBACK ISSUES WILL HAVE US SLIDE TOWARD A MODEL CONSENSUS SOLUTION WHICH COINCIDENTALLY OR NOT IS CLOSE TO THE SREF OUTPUT. ITS NOT TOO OFTEN ON A 850MB ANALYSIS THAT ONE SEES A PLETHORA OF GREATER THAN 15C MOISTURE. THERE A COUPLE OF STATIONS IN THE NORTHEAST THAT MOIST, BUT A PAIR OF MORE IMPRESSIVE PLUMES ACROSS THE OHIO/TENNESSEE VALLEY AND ANOTHER OVER OKLAHOMA AND TEXAS. SO THE UPCOMING COLD FRONT WILL HAVE SOME SERIOUS MOISTURE WITH IT. FOR TODAY, ITS PRETTY MUCH WHAT WE SEE IS WHAT WE ARE GOING TO BE GETTING. OUR CWA IS GOING TO BE IN A VERY COLISH FLOW BETWEEN THE WEAKENING CLOSED LOW TO OUT S AND THE HEAT RIDGE THAT SPLIT IN TWO TO OUR NORTH AND WEST. ANOTHER SHORT WAVE IS FORECAST TO ROTATE AROUND THE CLOSED LOW INTO OUR CWA TODAY, WHILE YESTERDAY'S SLIDES OFF FARTHER TO THE WEST. THERE IS PRETTY GOOD MODEL CONSENSUS ABOUT A CONVECTIVE PEAK CENTERED ON THE DELAWARE VALLEY/I95 CORRIDOR. LOOKS LIKE THE TRIGGER THAT WE OFTEN SEE WITH SE FLOW IS JUST ENOUGH FRICTIONAL CONVERGENCE TO GET THE CONVECTION GOING AND THE FALL LINE TO ENHANCE THE UPWARD MOTION. WANT TO SHIFT THE AXIS A BIT MORE TO THE NW OF MODEL CONSENSUS BECAUSE OF THE LOCATION OF THE THETA E RIDGE AND DEEPER FCST 850MB MOISTURE, NOT TO MENTION THE FALL LINE. THE GFS HAS BEEN TOO STABLE EARLY THIS MORNING AND USING THE WRF- NMM FIELDS INSTEAD IS SHOWING WE ARE UNSTABLE ALOFT FOR THUNDER AND WITH CONVECTIVE TEMPS IN THE LOWER 80S, WE SHOULD GET THERE FROM DAYTIME OR DIFFERENTIAL HEATING BY LATE THIS MORNING IF ALL ELSE FAILS. A WISE MAN ONCE TOLD ME JUST GIVE ME ONE THUNDERSTORM AND THAT WILL SET THE BALL IN MOTION. THIS WOULD BE THE CASE TODAY AS THE WIND FLOW ALOFT IS NIL AND THE BULK OF THE UPWARD MOTION IS GOING TO HAVE TO COME FROM GUST FRONTS AND OUTFLOW BOUNDARIES. UPSHOT WITHOUT AN ORGANIZED TRIGGER, DO THINK THAT NAM POPS ARE TOO HIGH AND WE PREFER TO KEEP CONVECTION AS CHANCE OR SCATTERED. BECAUSE OF THE NEGLIGIBLE WIND FLOW WE ADDED LOCALLY HEAVY DOWNPOURS. CONVECTIVE FIELDS REMAIN PRETTY WEAK AND THUS SVR CHANCES (AS DEPICTED ON SREF FIELDS) ARE NEARLY ZERO VS THUNDER CHANCES (ABOUT 30 TO 50 PCT). THERE IS A SC FIELD ACROSS THE NWRN PART OF OUR CWA AND THIS SHOULD NOT REMAIN SOLID. BUT LIKE THE AC FIELD DID TO THE I95 CORRIDOR YDA, THIS WILL ADD A LAYER OF LOWER CONFIDENCE ABOUT MAX TEMPS N AND W. WE PREFER GFS MOS VS NAM MOS OVERALL AS NAM MOS GUIDANCE SUGGESTS A MOSTLY CLOUDY DAY AND 850MB TEMPS OF AROUND 17C CONSERVATIVELY WOULD GET US TO AROUND 90 SANS ELEVATION. URBAN AREA HEAT INDICES SHOULD PEAK IN THE MID TO UPPER 90S SHORT OF HEAT ADVISORY CRITERIA. WE DID NOT REACH HEAT WARNING CRITERIA YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... THE BEST CHANCE FOR ORGANIZED PRECIPITATION AND POSSIBLY HEAVY AT THAT SO FAR THIS MONTH AND MAYBE EVEN LAST MONTH SHOULD OCCUR ON SATURDAY. THE APPROACHING COLD FRONT SHOULD TAP THAT PRIME OHIO/TENNESSEE VALLEY 850MB MOISTURE AS IT MOVES THROUGH. TONIGHT'S POPS ARE WEIGHTED MORE TOWARD THE END OF THE NIGHT AS ANY ONGOING CONVECTION TRIES TO REACH OUR CWA. THERE IS HEAVY RAIN POTENTIAL, ONE COULD SAY LIKELIHOOD, FOR SATURDAY BUT ITS HARD AT THIS JUNCTURE TO DIFFER FROM BASIN AVERAGES OF AROUND AN INCH TO WHAT COULD EXCEED FOUR INCHES IN WIDELY SCATTERED AREAS. FCST PWATS CONTINUE TO EXCEED 2" AND FCST K INDICES ARE APPROACHING 40. THE GFS SOLUTION SEEMS TO GET AFFECTED BY GRIDSCALE FEEDBACK WHICH AGAIN IS ENHANCING THE LLJ. IF A MORE ENHANCED LLJ WERE TO FORM, THEN EITHER STATIONARY OR BACKBUILDING CELLS WOULD FOLLOW AND EVEN HEAVIER RAIN COULD OCCUR. OFF THE RAW GFS OUTPUT THE FCST CORFIDI VECTORS ARE LESS THAN 10KTS, SHOWING THE POTENTIAL ON A LEVEL EXISTS. THE JET COUPLET IS FORECAST TO ARRIVE A BIT LATE, MAYBE TOO LATE. BUT THERE IS DECENT QVEC CONV STILL FCST FOR THE MID LEVELS. THIS SUPPORTS OUR LIKELY POPS CONTINUING. ALSO SREF TSRA POPS HAVE RISEN FROM CHANCE TO LKLY WI OUR CWA. CONVECTIVE PARAMETERS ARE NOT THAT ROBUST, BUT STRONGER THAN TODAY. LIMITING FACTOR FOR SEVERE LOOKS LIKE A SLIGHTLY FASTER PCPN TIMING AND THE POTENTIAL FOR DEBRIS OR ONGOING PCPN DURING THE MORNING. CONFIDENCE ABOUT MAX TEMPS IS LOWER THAN AVERAGE. THE FEEDBACK ISSUE SLOWS THE FRONT ON THE GFS MORE THAN ANY OTHER SOLUTION, ALTHOUGH THE WAVY SOLUTION HAS LEGS WITH MOST OF THE OTHER MODELS. ENOUGH THERE TO ADD HVY RAIN AS ENHANCED WORDING AND MENTION IN THE HWO, BUT NOT ENOUGH CONFIDENCE FOR A FLASH FLOOD WATCH. GENERAL MODEL CONSENSUS IS FOR MOST OF THE PCPN TO BE OFFSHORE BY THE STROKE OF MIDNIGHT SATURDAY NIGHT AND LOWER 2ND HALF POPS WILL BE CONTINUED. THE COLD FRONT SHOULD SWEEP THE DEEP MOISTURE AWAY FROM OUR CWA ON SUNDAY. SO WHILE MAX TEMPS SHOULD REBOUND A BIT FROM THE CLOUDIER SATURDAY, IT STILL WILL FEEL BETTER. WE WILL ASSUME WE GET RAINFALL ON SATURDAY AND THUS HAVE APPLIED A STANDARD +15C FORECAST OF THE 850MB TEMPS TO ARRIVE AT MAX TEMPS FOR SUNDAY DAY. A SHORT WAVE WILL BE PASSING THROUGH OUR CWA. NOW ITS MOVING THROUGH TOO EARLY AND MOISTURE LEVELS ARE TOO LOW FOR ANY PCPN TO BE GENERATED THIS FAR WEST. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS FROM YESTERDAY...MODEL GUIDANCE SHOWS UPPER HEIGHTS LOWER THAN AT PRESENT...BUT GRADUALLY BUILDING AGAIN LATE IN THE LONG TERM PERIOD...BY THE LATTER PORTION OF NEXT WEEK. DIVERGING FROM YESTERDAY/S SOLUTIONS IS THE MORE ZONAL ASPECT OF THE UPPER FLOW ON THE 12Z GFS...WITH LESS ACCENT TO SHORT WAVES MOVING THROUGH THE FLOW ALOFT. SO...ALTHOUGH IT WILL BE A SUMMERY WARM TO HOT PATTERN...EXCESSIVE HEAT IS NOT ANTICIPATED. HIGHS IN THE UPPER 80S TO LOWER 90S WILL BE FORECAST...WITH DEW POINTS MOSTLY IN THE 60S...EXCEPT AROUND 70 OR IN THE LOWER 70S SOUTH. AT THE SURFACE...DRIER AIR AND HIGHER PRESSURE ARE EXPECTED SUNDAY INTO MONDAY. THIS QUIET WEATHER IS FORECAST TO GIVE WAY TO A FRONT APPROACHING THE AREA BY MIDWEEK AS THE NEXT WEAK SHORT WAVE MOVES ACROSS THE AREA. CHANCE SHOWERS AND THUNDERSTORMS WERE RETAINED FOR THIS PERIOD. DRY WEATHER WAS FORECAST FOR THURSDAY AT LEAST FOR NOW IN VIEW OF HPC/S PROGS...ALTHOUGH THERE IS STILL A HINT OF RESIDUAL LOW PRESSURE ALONG THE COAST. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOIST ONSHORE FLOW IS IS PILING UP AGAINST THE HILLS AND MOUNTAINS TO OUR WEST. THIS IS CAUSING CIG HGTS TO LOWER. ST/SC WILL OVERSPREAD THE FORECAST AREA WITHIN THE NEXT FEW HOURS AND VSBYS WILL LOWER IN FOG AND HAZE. THE SHOWERS THAT HAVE BEEN ON RADAR TO OUR WEST WILL REMAIN TO OUR WEST, BUT ADDITIONAL SHOWER ACTIVITY WILL BE MOVING IN OFF THE OCEAN SHORTLY AFTER DAYBREAK. EXPECT MVFR/IFR CONDITIONS TO BE WIDESPREAD THIS MORNING UNTIL MID MORNING. DIURNAL EFFECTS WILL THEN TAKE HOLD, WITH VFR BROKEN TO SCATTERED CLOUDS IN THE AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER THIS MORNING THROUGH THE AFTERNOON. WITH LIGHT STEERING CURRENTS IN THE MID AND UPPER LEVELS, THESE SHOWERS AND STORMS WILL MOVE QUITE SLOWLY BUT WILL BE ACCOMPANIED BY LOWER CIGS AND VSBYS AND SOME VERY HEAVY LOCALIZED RAINFALL. SE WINDS 8 TO 10 KTS TODAY WILL SHIFT TO THE S TONIGHT. SHOWER ACTIVITY WILL DIMINISH DURING THE EVENING AND EARLY NIGHTTIME HOURS BUT THEN INCREASE AGAIN AFTER MIDNIGHT FROM THE WEST AS THE FRONTAL ZONE APPROACHES. WHILE CIGS SHOULD REMAIN MAINLY VFR, OUTSIDE OF ANY SHOWER ACTIVITY, VSBYS WILL BE LOWERING OVERNIGHT TO MVFR IN FOG AND HAZE. OUTLOOK... A PERSISTENT SOUTHERLY FLOW AND CYCLONIC FLOW ALOFT, ALONG WITH THE APPROACHING FRONT, WILL PRODUCE PLENTY OF MVFR/IFR CONDITIONS AND NUMEROUS SHOWERS/THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT. ONCE THE FRONT CROSSES THE AREA, HIGH PRESSURE WILL MOVE IN AND BRING IMPROVING CONDITIONS FOR SUNDAY AND MONDAY. && .MARINE... THE ONSHORE FLOW, ALTHOUGH NOT VERY STRONG, IS CAUSING SEAS TO BUILD ON OUR SOUTHERN OCEAN WATERS. BUOY 44009 IS ALREADY UP TO 5 FT. DON'T EXPECT IT TO GET MUCH HIGHER, BUT SHOULD STAY 4 TO 6 FT INTO EARLY TONIGHT. WILL RAISE A SMALL CRAFT ADVISORY WITH THIS PACKAGE ON OUR OCEAN WATERS SOUTH OF LITTLE EGG INLET. IT WILL BE IN EFFECT UNTIL MIDNIGHT. WINDS WILL BE SE TODAY 10 TO 15 KT, THEN BECOME S 5 TO 10 KT TONIGHT AND INCREASE TO 10 TO 15 KT SATURDAY. A SMALL CRAFT ADVISORY COULD BE NEEDED AGAIN LATER SATURDAY INTO SATURDAY NIGHT, ESPECIALLY ON THE OCEAN. ONCE THE FRONT CROSSES THE AREA SATURDAY NIGHT, WINDS WILL SWING TO SW, W, AND THEN NW BY DAYBREAK SUNDAY. GOOD BOATING WEATHER WILL BE WITH US THROUGH THE EARLY PART OF NEXT WEEK. WITH THE NEW MOON SUNDAY, ASTRONOMICAL TIDES ARE RELATIVELY HIGH. WHILE TIDAL DEVIATIONS ARE NOT EXPECTED TO BE VERY HIGH, THEY ARE EXPECTED TO RUN AROUND HALF A FOOT ABOVE NORMAL. THE HIGH TIDE CYCLE THAT WILL BE THE MOST CRITICAL WILL SATURDAY EVENING. SINCE IT WON'T TAKE MUCH TO PUSH LEVELS TO NEAR MINOR TIDAL FLOOD HEIGHTS, ALL INTERESTS SUBJECT TO MINOR TIDAL FLOODING SHOULD REMAIN ALERT FOR THE POSSIBILITY. WE WILL CONTINUE TO MONITOR THIS SITUATION AS THE EVENT UNFOLDS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ452>455. && SYNOPSIS...GIGI/MEOLA NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM.../ AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 8, 3:54 PM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT THU JUL 8 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-092000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 354 PM EDT THU JUL 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AFTERNOON HEAT INDICES ON FRIDAY SHOULD REACH THE MID 90S. THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE ON FRIDAY AND SATURDAY, WITH THE GREATER CHANCE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-092000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 PM EDT THU JUL 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.